# SDR DALA2023082506930

- Difficulty date: August 21, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 92,243 hours, 19,455 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 PRIOR TO BOARDING CREW REPORTED ELECTRICAL ODOR IN MID AND AFT CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED BULK CARGO VENTILATION FAN PER B767 AMM 21- 26. OPS CHECK GOOD, (4917148)
